# SDR DALA2023101908603

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 31,120 hours, 12,041 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooler
- Part number: UNKNOWN
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4508698) VERY MILD "DIRTY SOCK" SMELL OCCURED ON TAXI-OUT DURING START OF THE LEFT ENGINE. SMELL RETURNED MUCH STRONGER AT 100 KNOTS ON THE TAKEOFF ROLL. SMELL WAS GONE BY 1,500 AGL. APU OIL COOLER LINE LEAK. R&R APU OIL COOLER PER B737 AMM 49-91. OPS TEST GOOD. LEAK CHECK GOOD.
